MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ACTIVE ANCHOR

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ACTIVE ANCHOR
Model Number EVOKE ACTIVE ANCHOR KIT
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted evoke active anchor and lead were discarded and not available for analysis.Without the return of the anchor, it is not possible to reach a definitive root cause of the lead migration.Lead migration which may result in undesirable stimulation changes and requiring surgery (including revision, explant, and replacement) as a result is listed as a potential risk in manufacturer's instructions for use.The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported pain and a motor response.The evoke scs system and a physician exam confirmed the pain was due to lead migration causing unintended stimulation.A lead revision was performed three days later.Post procedure, the patient was reported to be receiving adequate therapy.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS ACTIVE ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key18899757
Report Number3021836309-2024-00208
Device Sequence Number7887184
Product Code LGW
UDI-Device Identifier09352307000810
UDI-Public09352307000810
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model NumberEVOKE ACTIVE ANCHOR KIT
Device Catalogue Number3043
Device Lot Number9015897638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown